RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bozhich, Evgenii Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:46
Abstract pages:145
Full texts:50
References:20

http://www.mathnet.ru/eng/person25239
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226683

Publications in Math-Net.Ru
1986
1. E. S. Bozhich, “On arithmetic with the notion of “attainable number””, Izv. Akad. Nauk SSSR Ser. Mat., 50:6 (1986),  1123–1155  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:3 (1987), 477–510
1985
2. E. S. Bozhich, “Local consistency of an arithmetic with an “attainability”' predicate”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 5,  37–41  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019